Alert archive / Nebraska / Wind Chill Advisories in 2015
Wind Chill Advisory 4, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Feb 1, 2015, 8:00 PM CST for 15 counties in Nebraska. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 8:00 PM CST (02:00 UTC)
- Expired
- Feb 2, 2015, 6:17 AM CST
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099 WWUS43 KLBF 020200 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 800 PM CST SUN FEB 1 2015 ...DANGEROUS WIND CHILL READINGS TONIGHT... .ARCTIC AIR...FRESH SNOWFALL AND SUBZERO TEMPERATURES WILL PRODUCE DANGEROUS WIND CHILL READINGS TONIGHT. NEZ004>010-023>029-038-094-021600- /O.NEW.KLBF.WC.Y.0004.150202T0200Z-150202T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW...CODY...MERRIMAN...KILGORE 800 PM CST SUN FEB 1 2015 /700 PM MST SUN FEB 1 2015/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO WITH LOCALLY LOWER READINGS IN SOME OPEN AREAS. * IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS IN THESE CONDITIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
654 WWUS43 KLBF 020251 CCA WSWLBF URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 800 PM CST SUN FEB 1 2015 ...DANGEROUS WIND CHILL READINGS TONIGHT... .ARCTIC AIR...FRESH SNOWFALL AND SUBZERO TEMPERATURES WILL PRODUCE DANGEROUS WIND CHILL READINGS TONIGHT. NEZ004>010-023>029-038-094-021600- /O.COR.KLBF.WC.Y.0004.150202T0200Z-150202T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW...CODY...MERRIMAN...KILGORE 800 PM CST SUN FEB 1 2015 /700 PM MST SUN FEB 1 2015/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW TO 29 BELOW ZERO WITH LOCALLY LOWER READINGS IN SOME OPEN AREAS. * IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS IN THESE CONDITIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
773 WWUS43 KLBF 020947 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CST MON FEB 2 2015 ...DANGEROUS WIND CHILL READINGS THIS MORNING... .COLD TEMPERATURES IN THE TEENS BELOW ZERO THIS MORNING ARE COMBINING WITH WINDS TO PRODUCE DANGEROUS WIND CHILL READINGS ACROSS PORTIONS OF NORTHERN NEBRASKA. WIND CHILLS WILL IMPROVE THROUGH THE EARLY MORNING HOURS. NEZ004>010-023>029-038-094-021600- /O.CON.KLBF.WC.Y.0004.000000T0000Z-150202T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW...CODY...MERRIMAN...KILGORE 347 AM CST MON FEB 2 2015 /247 AM MST MON FEB 2 2015/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING. * WIND CHILL VALUES...20 BELOW TO 29 BELOW ZERO WITH LOCALLY LOWER READINGS IN SOME OPEN AREAS. * IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BROOKS
902 WWUS43 KLBF 021217 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 617 AM CST MON FEB 2 2015 ...WIND CHILLS WILL CONTINUE TO IMPROVE THIS MORNING... .RISING TEMPERATURES AND DECREASING WINDS OVERNIGHT HAVE ALLOWED WIND CHILLS TO WARM WARM...SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. SOME AREAS ACROSS NORTH CENTRAL NEBRASKA WILL CONTINUE TO SEE WIND CHILLS BELOW ZERO...DOWN TO THE TEENS BELOW ZERO FOR THE NEXT SEVERAL HOURS BUT ALL AREAS WILL SEE IMPROVEMENT THROUGH THE MORNING. NEZ004>010-023>029-038-094-021330- /O.CAN.KLBF.WC.Y.0004.000000T0000Z-150202T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW...CODY...MERRIMAN...KILGORE 617 AM CST MON FEB 2 2015 /517 AM MST MON FEB 2 2015/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS HAVE IMPROVED THIS MORNING AS TEMPERATURES ROSE AND WINDS DIMINISHED OVERNIGHT. THE WIND CHILLS WILL CONTINUE TO RISE THROUGH THE MORNING HOURS. $$ BROOKS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 8:00 PM CST, 0 minutes earlier.
Area forecast discussion, Feb 1, 8:00 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 800 PM CST SUN FEB 1 2015 .SYNOPSIS... ISSUED AT 316 PM CST SUN FEB 1 2015 H5 ANALYSIS THIS MORNING HAS A SHORTWAVE TROUGH OF LOW PRESSURE OVER THE MID MISSOURI VALLEY NEAR OMAHA. THIS FEATURE EXTENDS SOUTH INTO THE OZARKS AND ARKLATEX. A CUTOFF LOW WAS LOCATED OVER NORTHERN MEXICO WITH A RIDGE EXTENDING UP THE WEST COAST OF THE CONUS. FURTHER EAST...A TROUGH OF LOW PRESSURE EXTENDED FROM HUDSON BAY INTO THE CANADIAN MARITIMES. AT THE SURFACE...STRONG LOW PRESSURE WAS LOCATED OVER SRN ILLINOIS. HIGH PRESSURE WAS LOCATED OVER EASTERN NORTH DAKOTA. IN BETWEEN THESE TWO FEATURES...A NICE PRESSURE GRADIENT AND GUSTY WINDS WERE PRESENT ACROSS NEBRASKA. THIS HAS LED TO SOME BLOWING SNOW ISSUES TDY...MAINLY EAST OF HIGHWAY 83 FROM NORTH PLATTE TO VALENTINE. FURTHER WEST...WINDS HAVE BEGUN TO RELAX SOME...ESPECIALLY IN THE PANHANDLE. LIGHT SNOW CONTINUED OVER THE FAR EASTERN ZONES THIS AFTERNOON...AND A WINTER WEATHER ADVISORY REMAINS IN EFFECT ROUGHLY EAST OF A LINE FROM VALENTINE TO ARNOLD FOR SNOW AND BLOWING SNOW. UNDER CLEAR TO MOSTLY CLOUDY SKIES...READINGS AS OF 3 PM CST...RANGED FROM 4 ABOVE AT AINSWORTH AND ONEILL...TO 14 AT IMPERIAL. && .UPDATE... ISSUED AT 759 PM CST SUN FEB 1 2015 A LITTLE WORK 0N THE FORECAST TO LOWER TEMPERATURES TOWARD MESONET REPORTS PRODUCES AN AREA OF -20 TO -30 WIND CHILL READINGS TONIGHT. A WIND CHILL ADVISORY IS NOW IN EFFECT FOR PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. UPDATE ISSUED AT 559 PM CST SUN FEB 1 2015 WIND SPEEDS HAVE PEAKED AND ARE ON THE WAY DOWN TOWARD LIGHT AND VARIABLE BY 02Z. THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST. THE REST OF THE FORECAST IS ON TRACK. WE WILL BE WATCHING HOW QUICKLY TEMPERATURES TUMBLE AFTER SUNSET. THE FORECAST TONIGHT IS CLOSE TO THE RAP MODEL && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 316 PM CST SUN FEB 1 2015 WINTER STORM CONTINUES TO EXIT TO THE EAST. SHOULD SEE WINDS BEGIN TO DIMINISH IN THE NEXT FEW HOURS...AFTER SUNSET...AS WE DECOUPLE. RADAR RETURNS ARE DIMINISHING...AND SNOW/BLOWING SNOW WILL BECOME LESS OF A CONCERN. HOWEVER STILL HAVING A FEW REPORTS OF VISIBILITIES AROUND 1SM SO WILL CONTINUE THE ADVISORY UNCHANGED THROUGH 00Z. ON TOP OF THE SNOW/BLOWING SNOW IS THE CAA TAKING PLACE. TEMPS GENERALLY IN THE SINGLE DIGITS ACROSS ALL BUT THE SW ZONES. STRONGEST WINDS ARE OVER N CENTRAL...WHICH IS WERE TEMPS ARE AROUND 5 DEGREES. THE COMBINATION OF WINDS AND COLD TEMPS ARE PUSHING WIND CHILL VALUES NEAR -15 TO -20 DEGREES. THIS IS APPROACHING WIND CHILL ADVISORY LEVELS. WILL CONTINUE THE WSW FOR SNOW/BLSN AND INCLUDE THE MENTION OF WIND CHILLS EARLY THIS EVENING. THE CONCERN IS AS THE SNOW ENDS EXPECT SKIES TO CLEAR. 1035MB HIGH SETTLES OVERHEAD EARLY THIS EVENING. THIS WILL COMBINE WITH THE FRESH SNOW OF SEVERAL INCHES ACROSS MUCH OF THE AREA TO PRODUCE AN EXCELLENT RADIATIONAL COOLING ENVIRONMENT. TEMPS SHOULD QUICKLY TANK AS WINDS DIMINISH. WIND CHILLS COULD FALL/CONTINUE IN ADVISORY CATEGORY AFTER THE WINTER WX ADVISORY EXPIRES...BUT WILL KEEP IT SIMPLE AND ONLY HAVE ONE HEADLINE GOING FOR NOW AND LET THE EVENING SHIFT MODIFY. AS FOR LOWS...DROPPED BELOW COLDEST MET GUIDANCE AS TYPICAL FOR CLEAR SKIES AND LIGHT WINDS AS SYSTEM DEPARTS. MODELS SHIFT THE HIGH SE AFTER MIDNIGHT AND WAA BEGINS WITH SOUTHERLY WINDS ON THE INCREASE. THE BATTLE BETWEEN THE SNOW PACK AIDING IN A DECOUPLED BL VERSES RISING TEMPS WITH THE WAA. HAVE FOLLOWED THE GUIDANCE TREND AND BOTTOMED TEMPS AROUND MIDNIGHT WITH RISING TEMPS TOWARDS MORNING. THIS RAISED ANOTHER CONCERN ABOUT THE LENGTH NEEDED FOR A WIND CHILL ADVISORY. TOMORROW WAA ADVECTION CONTINUES WITH 850 MB TEMPS RISING TO OR ABOVE 0C FOR NEARLY ALL BY 18Z. SW NEB PUSHES TOWARDS 5C BY THE AFTERNOON. THE SNOW PACK WILL LIMIT MIXING...ALTHOUGH WINDS BECOME WESTERLY...DOWNSLOPING. DECIDED TO REMAIN CONSERVATIVE OVER ALL BUT THE SOUTHWEST AND HIGHER TERRAIN IN THE EASTERN PANHANDLE...AND KEPT TEMPS AT OR BELOW GUIDANCE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 316 PM CST SUN FEB 1 2015 MONDAY NIGHT THROUGH WEDNESDAY...AN ACTIVE MID RANGE PATTERN WILL CONTINUE INTO THE MIDWEEK ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE PATTERN WILL BE HIGHLIGHTED BY A WARM FRONTAL PASSAGE MONDAY NIGHT INTO EARLY TUESDAY...FOLLOWED BY AN ARCTIC COLD FRONT AND MID LEVEL FRONT WEDNESDAY...WHICH WILL BRING SOME ACCUMULATING SNOWS TO THE FORECAST AREA. BEGINNING MONDAY NIGHT...ARCTIC HIGH PRESSURE WILL MOVE FROM THE EASTERN DAKOTAS INTO MINNESOTA. THIS WILL ALLOW A WARM FRONT TO LIFT ACROSS THE WEST AND CENTRAL CWA MONDAY NIGHT AND ACROSS THE EASTERN ZONES EARLY TUESDAY MORNING. AT THE SAME TIME...A WEAK IMPULSE WILL TRACK SOUTHEAST ACROSS SOUTH DAKOTA INTO NERN NEBRASKA. THOUGH THE MAIN ENERGY WITH THIS IMPULSE WILL BE ACROSS SOUTH DAKOTA INVOF THE ARCTIC FRONT...ON THE SRN PERIPHERY OF THE IMPULSE...WE COULD SEE SOME WEAK LIFT ALONG THE WARM FRONT EARLY TUESDAY. BUFKIT FCST SOUNDINGS ACROSS THE NORTHEASTERN CWA TUESDAY MORNING HAVE A THERMAL PROFILE...INDICATIVE OF LIGHT FREEZING PCPN/ALTERNATING WITH LIGHT SNOW. BASED ON THESE FACTORS...DECIDED TO INSERT A MENTION OF LIGHT SNOW OR LIGHT FZ RAIN IN THE NORTHEAST TUESDAY MORNING INVOF THE FRONT. AS FOR LOWS MONDAY NIGHT...GIVEN THE SNOW COVER PRESENT ACROSS THE FORECAST AREA...TRENDED LOWS TOWARD THE COOLER MET GUIDANCE. FOR TUESDAY...HIGHS WILL VARY WIDELY WITH READINGS IN THE LOWER 30S INVOF THE WARM FRONT ACROSS THE FAR NORTHEAST...TO THE LOWER 50S IN THE FAR SOUTHWEST. FOR LATE TUESDAY NIGHT INTO WEDNESDAY...THE MID RANGE MODEL SOLUTIONS CONTINUE TO INDICATE A GOOD CHANCE FOR MEASURABLE SNOW ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. AN ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA WEDNESDAY WHILE AN AREA OF STRONG MID LEVEL FRONTOGENESIS WILL TRAIL THE FRONT ACROSS THE CENTRAL CONUS. THE FORECAST CHALLENGE WITH THIS SYSTEM WILL BE THE FRONTAL TIMING AND THE POSSIBILITY OF SOME FREEZING PCPN IN ASSOCIATION WITH THE SURFACE FRONT. THE MID RANGE MODEL SOLUTIONS THIS MORNING WERE ABOUT 6 HRS APART WITH THEIR FRONTAL TIMING. THE GFS IS MORE AGGRESSIVE WITH THE FRONT WHILE THE NAM IS 6 HRS SLOWER. FOR THE FRONTAL TIMING...DECIDED TO COMPROMISE BETWEEN THE GFS AND NAM SOLNS FOR THE FRONTAL TIMING AND RESULTANT ONSET OF PRECIPITATION. WITH THIS IN MIND...TRIMMED BACK PRECIPITATION CHANCES TUESDAY EVENING TO THE FAR NORTHWEST. FOR OVERNIGHT TUESDAY AND WEDNESDAY...LITTLE CHANGE WAS MADE TO THE INHERITED GRIDS WITH 40 TO 50 POPS RETAINED WEDNESDAY. WITH RESPECT TO HIGHS WEDNESDAY...WITH BOTH MODELS CLEARING THE FRONT THROUGH THE FORECAST AREA BY LATE MORNING...HIGHS WILL BE EARLY WITH FALLING TEMPS THEREAFTER. FINALLY WITH RESPECT TO PTYPES...DECIDED TO INSERT A MENTION OF FREEZING RAIN ALONG THE LEADING EDGE OF THE ARCTIC FRONT AS CROSS SECTIONS ARE INDICATING A SMALL WINDOW OF WARMER AIR IMMEDIATELY BEHIND THE SURFACE ARCTIC FRONT. LONG RANGE...WEDNESDAY NIGHT THROUGH SUNDAY...ARCTIC HIGH PRESSURE WILL BUILD IN BEHIND THE ARCTIC FRONT WEDNESDAY EVENING...BEFORE SHIFTING INTO THE OZARKS OVERNIGHT. LOWS WILL BE VERY COLD WEDNESDAY NIGHT WITH READINGS RANGING FROM -4 IN THE EAST...TO AROUND 10 IN THE WEST. READINGS COLD BE COLDER...ESPECIALLY IF THE HIGH IS SLOWER TO MOVE OUT WEDS EVENING. BY THURSDAY...RIDGING ALOFT WILL PUSH INTO THE WESTERN CONUS...ALLOWING WARMER PACIFIC AIR TO PUSH INTO THE CENTRAL AND SRN PLAINS BEGINNING THURSDAY...AND CONTINUING THROUGH SUNDAY. HIGHS WILL REBOUND BACK INTO THE 30S THURSDAY...FOLLOWED BY 40S AND 50S FRIDAY...AND 50S SATURDAY AND SUNDAY. MAINLY DRY CONDS ARE EXPECTED IN THE LONG RANGE PERIODS...HOWEVER...THERE WILL BE A MINIMAL THREAT FOR RAIN OR SNOW SATURDAY NIGHT IN THE NORTH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 522 PM CST SUN FEB 1 2015 VFR IS EXPECTED ALL AREAS OVERNIGHT THROUGH MONDAY AFTN. MIDLEVEL CLOUDINESS WILL OVERSPREAD THE REGION FROM WEST TO EAST MONDAY MORNING THROUGHOUT THE AFTN. CIGS AS LOW AS 6KFT ARE INDICATED IN THE MODELS AND THE NAM SUGGESTS A FAST MOVING PERIOD OF FLURRIES WITH NO REDUCTION IN VISIBILITY. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 10 AM CST /9 AM MST/ MONDAY FOR NEZ004>010-023>029-038-094. && UPDATE...CDC SYNOPSIS...CLB SHORT TERM...MASEK LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Feb 1, 3:47 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CST SUN FEB 1 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-022200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 347 PM CST SUN FEB 1 2015 /247 PM MST SUN FEB 1 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. LIGHT SNOW AND BLOWING SNOW WILL CONTINUE ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING...KEEPING TRAVEL CONDITIONS HAZARDOUS IN SOME AREAS. WIND CHILL VALUES WILL DROP TO AROUND 20 BELOW ZERO THIS EVENING AND REMAIN STEADY MAINLY EFFECTING AREAS ALONG AND EAST OF HIGHWAY 83 OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ACCUMULATING SNOW IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY AS A STORM SYSTEM MOVES ACROSS THE CENTRAL PLAINS. THE LOCATION OF THE SNOW...AND EXPECTED SNOWFALL AMOUNTS ARE UNCERTAIN AT THIS TIME AS THE THE TRACK OF THE SYSTEM COULD CHANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Feb 1, 4:18 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW PURDUM 42.07N 100.26W
02/01/2015 M3.0 INCH BLAINE NE CO-OP OBSERVER
&&
MARTINNearby
Wind Chill Advisories in Nebraska, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.